Wellness

Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 fl oz

Equate Children's Ibuprofen Oral Suspension 100 mg per 5 mL (NSAID), Bubble Gum Flavor, 8 fl oz

Regular price $3.62 USD
Regular price Sale price $3.62 USD
Sale Sold out
Shipping calculated at checkout.

Compare to the active ingredient of Children's Motrin. When pain or fever derails your child . help them get back on track with Equate Children's Ibuprofen Oral Suspension. This pain reliever and fever reducer (NSAID . nonsteroidal anti-inflammatory drug) provides temporary relief from minor aches and pain due to the common cold . flu . sore throat . headache . and toothache. It also helps to temporarily reduce fever. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours. For children ages 2 to 11 years. Alcohol free. Dosage cup included. Help your little one feel better with Equate Children's Ibuprofen Oral Suspension.

Making the right health decisions can be challenging. With a complete range of products and simple solutions . Equate allows you to take care of your family with confidence.


View full details